# SDR SWIA2019010845417

- Difficulty date: November 16, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR CONDITION DOOR CUT OUT INNER FLANGES FWD AND  AFT EDGE IS BENT. (C-CHECK) RO: 01/05/2019   COMPLIED WITH ALL STEPS OF REPAIR IAW REO.
